# SDR DALA1216160988

- Difficulty date: March 13, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 52,320 hours, 38,106 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 591018911
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV IN MSP AND DURING AD INSPECTION PER 09-470871-12AD REF "F DISCREPANT HOLES WERE FOUND COMMON TO THE LOWER FIXED L/E SKIN.  THREE HOLES EXCEEDED THE LIMITS OF SG09550004 REV "A".   SUBJECT HOLES WERE REPAIRED PER ER/A 501324-14AD.
